Diskontinuierliche Rechenmethoden bei Randwertproblemen.

H. Schaefer

Monatshefte für Mathematik (1962)

  • Volume: 66, page 252-264
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schaefer, H.. "Diskontinuierliche Rechenmethoden bei Randwertproblemen.." Monatshefte für Mathematik 66 (1962): 252-264. <http://eudml.org/doc/177171>.

author = {Schaefer, H.},
journal = {Monatshefte für Mathematik},
keywords = {numerical analysis},
pages = {252-264},
title = {Diskontinuierliche Rechenmethoden bei Randwertproblemen.},
url = {http://eudml.org/doc/177171},
volume = {66},
year = {1962},

AU - Schaefer, H.
TI - Diskontinuierliche Rechenmethoden bei Randwertproblemen.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 252
EP - 264
KW - numerical analysis
UR - http://eudml.org/doc/177171
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.